# SDR DALA2017070405176

- Difficulty date: June 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT NLG DOOR FRAME BEAM RBL 46 AT NLG W/W.   REPAIRED IAW SRM 53-10-14, REP 2.
